Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Duality and alternative in multi-objective optimization


Author: Elemer E. Rosinger
Journal: Proc. Amer. Math. Soc. 64 (1977), 307-312
MSC: Primary 90A05
DOI: https://doi.org/10.1090/S0002-9939-1977-0679534-8
MathSciNet review: 0679534
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Within a general framework containing multiobjective optimization, an equivalence between duality properties and alternative conditions is established for pairs of constrained optimization problems. Sufficient conditions for a Pareto type duality and a multiobjective strong duality are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90A05

Retrieve articles in all journals with MSC: 90A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0679534-8
Keywords: Dual multiobjective problems, alternative conditions, Pareto duality
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society